# SDR A6WA202311028666

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 40,848 hours, 39,572 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

6178 - RECEIVED GEAR DISAGREE WARNING MESSAGE WHEN SELECTING GEAR UP AFTER TAKEOFF BETWEEN 600 TO 1K FEET AGL. NOSE DOOR OPEN WARNING MESSAGE ASSOCIATED. ALL HYD SYSTEM INDICATIONS NORMAL. NOSE GEAR REMAINED DOWN AND LOCKED WITH GREEN INDICATION, AND MANUAL GEAR EXTENSION HANDLE WAS PULLED PER QRH.  FOUND PROX SENSOR BRACKET BENT.  R&R NLG PROX SENSOR BRACKET IAW AMM   32-61-05.  AND CMM 32-20-04. OPS CHECK GOOD AT THIS TIME.
